Expansion of the Hypergeometric Function in Series of Confluent Ones and Application to the Jacobi Polynomials.
Commentarii mathematici Helvetici, Tome 25 (1951), pp. 196-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1951__25_139025,
author = {Francesco G. Tricomi},
title = {Expansion of the {Hypergeometric} {Function} in {Series} of {Confluent} {Ones} and {Application} to the {Jacobi} {Polynomials.}},
journal = {Commentarii mathematici Helvetici},
pages = {196--204},
year = {1951},
volume = {25},
zbl = {0054.03302},
url = {http://geodesic.mathdoc.fr/item/CMH_1951__25_139025/}
}
TY - JOUR AU - Francesco G. Tricomi TI - Expansion of the Hypergeometric Function in Series of Confluent Ones and Application to the Jacobi Polynomials. JO - Commentarii mathematici Helvetici PY - 1951 SP - 196 EP - 204 VL - 25 UR - http://geodesic.mathdoc.fr/item/CMH_1951__25_139025/ ID - CMH_1951__25_139025 ER -
Francesco G. Tricomi. Expansion of the Hypergeometric Function in Series of Confluent Ones and Application to the Jacobi Polynomials.. Commentarii mathematici Helvetici, Tome 25 (1951), pp. 196-204. http://geodesic.mathdoc.fr/item/CMH_1951__25_139025/